# SDR CA081204011

- Difficulty date: November 29, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 45,406 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pressure Switch
- Part number: 7G773
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) NR 2 EDP AMBER LIGHT CAME ON AT 30 KTS. DURING TAKE-OFF ROLL.  ABORTED TAKE-OFF.  PRESS WAS NORMAL ON THE INDICATOR, BUT THE NR 2 EDP AMBER CAUTION LIGHT IS ON. TR128.  CONNECTOR ON PRESSURE SWITCH CLEANED.  NR 2 SYSTEM HYD PRESSURE SWITCH REPLACED.
